Repositorio de producción científica de la Universidad de Sevilla

Stabilization of oscillations through backstepping in high-dimensional systems

 

Advanced Search
 
Opened Access Stabilization of oscillations through backstepping in high-dimensional systems
Cites

Show item statistics
Icon
Export to
Author: Aracil, J.
Gordillo, F.
Ponce Núñez, Enrique
Department: Universidad de Sevilla. Departamento de Ingeniería de Sistemas y Automática
Universidad de Sevilla. Departamento de Matemática Aplicada II
Date: 2005-05
Published in: IEEE Transactions on Automatic Control, 50(5), 705-710
Document type: Article
Abstract: This paper introduces a method for obtaining stable and robust self-sustained oscillations in a class of single input nonlinear systems of dimension n ≥ 2. The oscillations are associated to a limit cycle that is produced in a second-order subsystem by means of an appropriate feedback law. Then, the controller is extended to the full system by a backstepping procedure. It is shown that the closed-loop system turns out to be generalized Hamiltonian and that the limit cycle can be thought as born in a Hopf bifurcation after moving a parameter.
Size: 157.6Kb
Format: PDF

URI: http://hdl.handle.net/11441/23613

DOI: 10.1109/TAC.2005.847038

See editor´s version

This work is under a Creative Commons License: 
Atribución-NoComercial-CompartirIgual 4.0 Internacional

This item appears in the following Collection(s)